SciELO - Scientific Electronic Library Online

 
vol.82 issue2Secondary syphilis with pulmonary involvementSystemic corticosteroids in dermatological practice. Part II: strategies to minimize adverse effects author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Anais Brasileiros de Dermatologia

On-line version ISSN 1806-4841

Abstract

RAMIREZ, Raymond  and  BRANCACCIO, Ronald R.. Allergic cutaneous reactions to systemic corticosteroids. An. Bras. Dermatol. [online]. 2007, vol.82, n.2, pp. 169-176. ISSN 1806-4841.  http://dx.doi.org/10.1590/S0365-05962007000200009.

Contact allergic reactions to topical corticosteroids are common. Cutaneous hypersensitivity reactions to systemically administered corticosteroids might occur though less frequently. The purpose of this literature review is to examine reported cases of cutaneous reactions to systemically administered corticosteroids. The data are presented considering route of administration, type of drug, type of reaction, and testing results. Corticosteroid classifications, cross-reactions, and allergy testing methods are also discussed.

Keywords : Adrenal cortex hormones; Adrenal cortex hormones [adverse effects]; Betamethasone; Hydrocortisone; Hypersensitivity; Intradermal tests; Prednisolone; Prednisone; Triamcinolone; Patch tests.

        · abstract in Portuguese     · text in English     · pdf in English